# SDR SWIA202265092

- Difficulty date: January 25, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 40,492 hours, 39,999 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FORMER IS CORRODED AT DD7, INBD SIDE     (C-CHECK RO 3/14/2022)    PAX DOOR AFT FORMER FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED IAW DWG 601R31702 REV -N, CRJ200 SRM 51-42-06 & CRJ200 SRM 51-42-21, COMPLIED WITH TASK CARD 51-900-1003-SKY, LEAK CHECK GOOD
